Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have a feeling of nausea, numbness in hands and feet, dizziness. Have cold face and feet. What is wrong?

Hi doctor,
This is the 4th it has happened to me in the past 3 months. I woke up at 3 or 4 am due to feeling nauseous and wanting to having a bowel movement. Then I get up throwing up, I have cold sweat, numb hands and feet, dizziness, breathing hard nearly passed out. My face and hands feel cold, but when I touch them, it's normal temperature. What is wrong with me? Thank you.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Your symptoms are suggestive of hypoglycaemic episodes i.e when your blood glucose levels go down. I suggest you get a full sugar profile - fasting (at least 8 hours) blood glucose and 2 hours postprandial (after food) blood glucose. If these come out normal, then other possibility is of gastritis. For gastritis you can take Ranitidine or Omeprazole. If your blood sugars are high, you need to visit a doctor personally for diabetes treatment.
All the best.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor